# SDR DL72S961287

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY A GROUND SERVICE TRUCK, DAMAGE CONSISTED OF A DENTED SKIN, A BROKEN STRINGER AND A CRACKED SHEAR CLIP.  THE DENT WAS REMOVED WITH A CUTOUT AT STA 1080, THE STRINGER HAS BEEN CUT AND WILL BE SPLICED IN THE BAYS FWD AND AFT OF THE DAMAGE.  ALSO, THE CLIP ABOVE STR-22L HAS BEEN TRIMMED OFF.  ALL DAMAGE WILL BE REPAIRED PER THE SRM.
